@Article{JPDE-32-181, author = {Su , Xiao and Wang , Shubin}, title = {A Blow-up Result with Arbitrary Positive Initial Energy for Nonlinear Wave Equations with Degenerate Damping Terms}, journal = {Journal of Partial Differential Equations}, year = {2019}, volume = {32}, number = {2}, pages = {181--190}, abstract = {

This article is concerned with the finite time blow-up of weak solutions to the wave equations with nonlinear damping and source terms. We provide the sufficient conditions of finite time blow-up of weak solutions with arbitrary positive initial energy by constructing a energy perturbation function.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v32.n2.7}, url = {http://global-sci.org/intro/article_detail/jpde/13242.html} }